Ulster University Logo

Algebraic Polynomials with Dependent Random Coefficients

Farahmand, K and Nezakati, A (2005) Algebraic Polynomials with Dependent Random Coefficients. Communications in Applied Analysis, 9 (1). pp. 95-104. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8263
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:41
Last Modified:09 May 2016 10:54

Repository Staff Only: item control page